# SDR DHL2005803502

- Difficulty date: November 16, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR. 033228: MAIN CARGO COMPT INTERIOR FLOOR PANEL SUPPORT CORRODED, STA 1726.000 RBL 30. REMOVED CORROSION IAW SRM 51-1-8 PG. 17-18. MEASURED THICKNESS 0.090". BLEND OUT 0.024", REMAINING MATERIAL 0.066". FOUND OUT OF ALLOWABLE LIMITS IAW SRM 53-2-0 FIG. 1 SHEET 3. FABRICATED DOUBLER (EXTRUSION PN 52537716 0.090") IAW SRM 53-2-0 FIG. 1G. CLEANED, TREATED AND PRIMED AREA AND DOUBLER IAW SRM 51-1-8B. INSTALLED DOUBLER IAW SRM 53-2-0 FIG. 1G, SRM 51-1-20D. TORQUED IAW SRM 51-3-1 PG. 2A.
